MathSciNet Relay Station
MathSciNet bibliographic data
MR965744 30C15 (26C10 30C10)
Miller, Michael J. Maximal polynomials and the Ilieff-Sendov conjecture. Trans. Amer. Math. Soc. 321 (1990), no. 1, 285–303.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement